Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 8, NWS Fort Worth, TX

June 12, 2014Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 12, 2014, 11:04 PM CDT for Robertson County, Texas. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2014, 11:04 PM CDT (04:04 UTC)
Expired
Jun 12, 2014, 11:26 PM CDT
In force
22 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Robertson County, TX

The radar

The Ft Hood radar (KGRK), 110 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:04 PM CDTTSTM WND DMGEasterly, TXPOWER POLES AND LARGE TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WFUS54 KFWD 130404
TORFWD
TXC395-130445-
/O.NEW.KFWD.TO.W.0008.140613T0404Z-140613T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1145 PM CDT

* AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EAST
  CENTRAL ROBERTSON COUNTY...MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN ROBERTSON COUNTY AT 1120 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3111 9640 3115 9633 3114 9629 3112 9628
      3109 9628 3106 9624 3105 9624 3098 9633
TIME...MOT...LOC 0404Z 289DEG 10KT 3110 9635

$$


82/JLD
1 follow-up statement
686 
WWUS54 KFWD 130426
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT THU JUN 12 2014

TXC395-130436-
/O.CAN.KFWD.TO.W.0008.000000T0000Z-140613T0445Z/
ROBERTSON TX-
1126 PM CDT THU JUN 12 2014

...THE TORNADO WARNING FOR EAST CENTRAL ROBERTSON COUNTY IS
CANCELLED...

AT 1126 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING WAS CANCELLED. HOWEVER...A SEVERE THUNDERSTORM 
WARNING REMAINS IN EFFECT THROUGH 1215 AM FOR QUARTER SIZED HAIL AND 
WINDS TO 60 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 3111 9640 3115 9633 3114 9630 3112 9628
      3109 9628 3106 9624 3105 9624 3098 9633
TIME...MOT...LOC 0426Z 289DEG 10KT 3108 9628

$$





82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 8:52 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 12, 8:52 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CDT THU JUN 12 2014

.UPDATE...
A WEAK COLD FRONT HAS PUSHED SOUTH OF INTERSTATE 20...AND WE HAVE
LOWERED POPS SUBSTANTIALLY FOR AREAS NORTH OF THE BOUNDARY.
ALSO...COUNTIES ALONG AND NORTH OF I-20 HAVE BEEN CLEARED FROM
TORNADO WATCH 288. WE WILL CLEAR ADDITIONAL COUNTIES AS NEEDED AS
THE THREAT FOR CONVECTION SHIFTS FARTHER SOUTH.

30

&&

.AVIATION...
/ISSUED 809 PM CDT THU JUN 12 2014/
UPDATED TO REMOVE THE MENTION OF THUNDER IN THE DFW AREA.

ELEVATED STORMS WHICH DEVELOPED NEAR THE RED RIVER HAVE DISSIPATED
AND THE THREAT FOR ADDITIONAL CONVECTION SHOULD REMAIN SOUTH OF
THE METROPLEX. CELLS WEST OF THE WACO AREA STILL HAVE THE POTENTIAL
TO IMPACT KACT AND WE WILL LEAVE A 2 HOUR WINDOW FROM 02-04Z IN
THE KACT TAF.

30

&&

.PREV UPDATE...
.UPDATE...

UPDATED GRIDS/GRAPHICS TO REFLECT TORNADO WATCH 288 FOR THE
SOUTHWEST HALF OF THE CWA THROUGH MIDNIGHT. NO OTHER CHANGES AT
THIS TIME.

21Z OBJECTIVE ANALYSIS INDICATES CONTINUED DESTABILIZATION ACROSS
THE AREA WITH OVER 4000 J/KG OF SURFACE BASED INSTABILITY ACROSS
THE SOUTHWEST CWA WHERE DEWPOINTS HAVE RISEN INTO THE LOW/MID 70S
AND TEMPERATURES ARE NEAR 90 DEGREES. WINDS REMAIN BACKED IN THE
VICINITY OF A WEAK SURFACE TROUGH/REMNANT OUTFLOW BOUNDARY...AND
WILL HELP KEEP AN ENHANCED THREAT FOR TORNADOES FROM COMANCHE TO
HAMILTON TO WACO AND AREAS SOUTH THROUGH LATE THIS EVENING.

FARTHER NORTH...MORE ISOLATED SEVERE CONVECTION WILL BE POSSIBLE
WITH MAINLY A HAIL THREAT AS THE COLD FRONT CONTINUES TO SLIDE SOUTH.

DUNN

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU JUN 12 2014/

UPDATE ON SHORT TERM SEVERE POTENTIAL THROUGH TONIGHT...

LATEST SURFACE ANALYSIS INDICATES THAT THE MESOSCALE SURFACE HIGH
PRESSURE CELL THAT WAS ACROSS THE NORTHEAST HALF OF THE AREA
EARLIER THIS MORNING CONTINUES TO WEAKEN AND MOVE EAST. THIS HAS
RESULTED IN A RECOVERY OF THE SURFACE WIND FIELDS ACROSS THIS PART
OF THE CWA...HOWEVER AIRCRAFT SOUNDING DATA STILL INDICATES THAT
LARGER SCALE SUBSIDENCE IS STILL OCCURRING. THIS SUBSIDENCE
APPEARS TO BE WEAKENING A BIT BASED ON LATEST RADAR DATA WHICH HAS
SHOWN A GENERAL UPTICK IN INTENSITY OVER THE LAST 30 MINUTES OR
SO. ANALYSIS OF THE OUTFLOW BOUNDARY SUGGESTS THAT IT IS
POSITIONED ALONG A LINE FROM NEAR BRECKENRIDGE TO JUST NORTH OF
WACO AND EAST TO PALESTINE. IT APPEARS TO BE RETREATING AS A WEAK
WARM FRONT WEST OF INTERSTATE 35 AND IS NEARLY STATIONARY EAST OF
WACO TOWARD PALESTINE. OBJECTIVE ANALYSIS OF CONVECTIVE PARAMETERS
INDICATES 2500-4000J/KG OF INSTABILITY SOUTH OF THE BOUNDARY WITH
WEAKENING INHIBITION. IN ADDITION...THE STRONGLY BACKED SURFACE
WINDS IN THE VICINITY OF THE BOUNDARY IS RESULTING IN LOCALLY
ENHANCED LOW LEVEL SHEAR PROFILES ACROSS THE SOUTHERN HALF OF THE
CWA.

WATER VAPOR IMAGERY SHOWS A WEAK IMPULSE SPREADING INTO WEST
TEXAS WHICH WILL SPREAD LARGER SCALE FORCING FOR ASCENT ATOP THIS
HIGHLY UNSTABLE ENVIRONMENT THROUGH THIS EVENING. A SURFACE COLD
FRONT WILL ALSO MOVE INTO NORTH TEXAS THIS EVENING PROVIDING
ADDITIONAL FORCING. ALL OF THIS BODES WELL FOR SEVERE
THUNDERSTORM DEVELOP ACROSS PARTS OF THE AREA LATE THIS AFTERNOON
AND EVENING. THE GREATEST THREAT FOR SEVERE WEATHER APPEARS TO BE
MAXIMIZED ACROSS THE SOUTHWEST CWA FROM COMANCHE TO WACO SOUTH TO
CAMERON. VERY STEEP LAPSE RATES AND HIGH INSTABILITY WILL SUPPORT A
VERY LARGE HAIL THREAT...SOME TO BASEBALL SIZE OR LARGER.
ADDITIONALLY...THERE WILL BE A THREAT FOR TORNADOES NEAR THE
BOUNDARY PRIMARILY ACROSS THE SOUTHWEST PART OF THE CWA. INITIAL
ACTIVITY IS EXPECTED TO BE DISCRETE ACROSS THE SOUTHWEST CWA WITH
THE HIGHER TORNADO POTENTIAL AND MAY DEVELOP INTO ONE OR MORE
SUPERCELLULAR CLUSTERS LATER TONIGHT AS THE FRONT HEADS
SOUTH...BECOMING A MORE SIGNIFICANT DAMAGING WIND THREAT. FOR THIS
EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE SOUTHERN HALF OF
THE AREA...MAINLY SOUTH OF I-20.

FARTHER NORTH...ELEVATED SHOWERS AND THUNDERSTORMS ARE ONGOING AND
WILL LIKELY INCREASE IN INTENSITY AS THE COLD FRONT PUSHES SOUTH
AND THE ATMOSPHERE CONTINUES TO DESTABILIZE. WHILE THERE IS SOME
THREAT FOR SEVERE WEATHER...THE MAIN THREAT NORTH OF THE
RETREATING OUTFLOW BOUNDARY WILL BE LARGE HAIL. THE ACTUAL COLD
FRONT IS EXPECTED TO MOVE THROUGH LATE THIS EVENING WITH RAIN
CHANCES DECREASING FROM NORTH TO SOUTH.

THE COLD FRONT IS NOT EXPECTED TO SURGE COMPLETELY THROUGH THE
AREA BY LATE TONIGHT...ALTHOUGH ORGANIZED CONVECTION THIS EVENING
COULD ACT AS AN EFFECTIVE FRONT SIMILAR TO THIS MORNING. CURRENT
THINKING IS THAT THE FRONT WILL HANG UP ACROSS THE FAR SOUTHERN
PARTS OF THE CWA ON FRIDAY. UPPER LEVEL FLOW WILL WEAKEN AND
BECOME MORE NORTHERLY WITH RIDGING NOSING IN AT 500MB. WILL KEEP
IN A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS THE SOUTHERN
HALF OF THE CWA THROUGH FRIDAY AFTERNOON. AMPLE INSTABILITY SHOULD
BE PRESENT BY AFTERNOON FOR AN ISOLATED SEVERE HAIL STORM.

THROUGH THE EXTENDED...HAVE GENERALLY KEPT THE FORECAST DRY INTO
NEXT WEEK WITH WEAK RIDGING IN PLACE. WARM MORNINGS AND HUMID
AFTERNOONS APPEAR LIKELY AND THERE WILL BE SEVERAL UPPER
DISTURBANCES THAT PASS THROUGH THE SOUTHERN PLAINS. IT IS POSSIBLE
THAT ONE OR MORE OF THESE COULD BRING SOME LOW RAIN CHANCES TO THE
AREA THROUGH NEXT WEEK.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  89  72  92  74 /  30  10  10  10  10
WACO, TX              70  89  71  92  73 /  60  20  10  10  10
PARIS, TX             65  85  66  87  70 /  30   5  10  10  10
DENTON, TX            66  87  70  92  72 /  20   5  10  10  10
MCKINNEY, TX          66  86  70  89  73 /  30   5  10  10  10
DALLAS, TX            70  88  72  91  73 /  30  10  10  10  10
TERRELL, TX           71  87  71  89  75 /  40  10  10  10  10
CORSICANA, TX         70  89  71  90  73 /  50  10  10  10  10
TEMPLE, TX            72  89  72  93  72 /  60  20  10  10  10
MINERAL WELLS, TX     69  88  71  92  71 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/30
Hazardous weather outlook, Jun 12, 9:40 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT THU JUN 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
940 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS REMAIN POSSIBLE SOUTH OF A COLD FRONT. THE
MOST LIKELY AREA FOR SEVERE WEATHER IS ALONG AND SOUTH OF A LINE
FROM COMANCHE TO PALESTINE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN THREATS....WITH ISOLATED TORNADOES POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY SOUTH OF A LINE
FROM GOLDTHWAITE TO PALESTINE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF A LINE FROM
COMANCHE TO PALESTINE.

In the hours before

Special weather statement, Jun 12, 9:08 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT THU JUN 12 2014

TXZ141-143-130230-
HAMILTON TX-COMANCHE TX-
908 PM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL COMANCHE COUNTY
  NORTHERN HAMILTON COUNTY

AT 907 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF HAMILTON...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 3197 9825 3197 9824 3192 9821 3194 9816
      3183 9788 3166 9810 3182 9842
TIME...MOT...LOC 0207Z 299DEG 19KT 3183 9820

82/JLD
Special weather statement, Jun 12, 9:22 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT THU JUN 12 2014

TXZ143-130315-
HAMILTON TX-
922 PM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  HAMILTON COUNTY

AT 922 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF DUBLIN...MOVING EAST AT 15
MPH. ANOTHER STRONG STORM WAS LOCATED NORTH OF HAMILTON MOVING
SOUTHEAST.

CITIES IN THE PATH OF THESE STORMS INCLUDE HAMILTON AND HICO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 3184 9815 3192 9820 3202 9801 3187 9789
      3167 9777 3151 9809 3177 9830
TIME...MOT...LOC 0222Z 288DEG 14KT 3197 9808

82/JLD
Special weather statement, Jun 12, 10:05 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 PM CDT THU JUN 12 2014

TXZ162-175-130330-
LEON TX-ROBERTSON TX-
1005 PM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LEON COUNTY
  ROBERTSON COUNTY

AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF HEARNE...MOVING SOUTHEAST AT 15
MPH. ANOTHER STRONG STORM WAS LOCATED ALONG THE ROBERTSON AND LEON
COUNTY LINE...MOVING SOUTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FRANKLIN.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 3116 9671 3135 9633 3138 9631 3142 9621
      3109 9598 3106 9603 3107 9604 3104 9607
      3093 9632 3086 9638 3083 9639 3074 9648
TIME...MOT...LOC 0305Z 310DEG 15KT 3112 9646

82/JLD
Special weather statement, Jun 12, 10:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 PM CDT THU JUN 12 2014

TXZ157-130400-
CORYELL TX-
1026 PM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY

AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GATESVILLE...MOVING SOUTHEAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES AND GATESVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TEXAS.

LAT...LON 3117 9785 3150 9810 3168 9776 3137 9752
TIME...MOT...LOC 0326Z 304DEG 18KT 3148 9788

82/JLD
Local storm report, Jun 12, 10:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             5 SE IREDELL            31.93N  97.81W
06/12/2014  E1.75 INCH       BOSQUE             TX   FIRE DEPT/RESCUE
Local storm report, Jun 12, 10:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 PM CDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             5 NW MERIDIAN           31.97N  97.71W
06/12/2014  E1.25 INCH       BOSQUE             TX   FIRE DEPT/RESCUE

            ALONG STATE HIGHWAY 6

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:27 PM CDTSevere Thunderstorm WarningFWDHamilton41 min
Jun 12, 7:57 PM CDTSevere Thunderstorm WarningFWDLampasas33 min
Jun 12, 8:02 PM CDTSpecial Weather StatementFWDLampasas28 min
Jun 12, 8:03 PM CDTSpecial Weather StatementFWDBosque27 min
Jun 12, 8:07 PM CDTSevere Thunderstorm WarningFWDLampasas38 min
Jun 12, 8:23 PM CDTSevere Thunderstorm WarningFWDHamilton52 min
Jun 12, 9:08 PM CDTSpecial Weather StatementFWDHamilton22 min
Jun 12, 9:22 PM CDTSpecial Weather StatementFWDHamilton53 min
Jun 12, 10:00 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton45 min
Jun 12, 10:05 PM CDTSpecial Weather StatementFWDRobertson25 min
Jun 12, 10:24 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson51 min
Jun 12, 10:26 PM CDTSpecial Weather StatementFWDCoryell34 min
Jun 12, 10:45 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton45 min
Jun 12, 10:47 PM CDTSevere Thunderstorm WarningFWDBosque58 min
Jun 12, 10:58 PM CDTSevere Thunderstorm WarningFWDCoryell, McLennan62 min
Jun 12, 11:14 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson44 min
Jun 12, 11:23 PM CDTAreal Flood AdvisoryFWDBosque, Coryell, McLennan3 hr
Jun 13, 12:07 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Jun 13, 12:17 AM CDTSpecial Weather StatementFWDLimestone28 min
Jun 13, 12:32 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Limestone3 hr
Jun 13, 12:37 AM CDTSpecial Weather StatementFWDFalls, McLennan38 min
Jun 13, 1:14 AM CDTSpecial Weather StatementFWDEllis31 min
Jun 13, 1:18 AM CDTFlash Flood WarningFWDLimestone, McLennan117 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.